# SDR R61A2020011390029

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 42,326 hours, 26,221 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116406
- Part serial: K3314
- Condition: Leaking
- Location: Hyd System
- Part time: 5,174 hours, 3,140 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULICS 2. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND EDP ON #2 ENG LEAKING. R&R E2 EDP IAW AMM 29-11-01. OPS CHECK GOOD. R&R PRESSURE FILTER CASE DRAIN FILTER IAW AMM 29-11-05. OPS CHECK GOOD ALL IAW AMM 05-50-23.
